Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 72, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 4, 2008, 4:00 AM CST for 4 counties in Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2008, 4:00 AM CST (10:00 UTC)
- Expired
- Mar 4, 2008, 4:45 AM CST
- In force
- 45 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 9:56 PM CST | Tornado Watch | SPC | 7 hr |
| Mar 4, 1:25 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1699 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 041001 SVRBMX ALC001-051-085-101-041045- /O.NEW.KBMX.SV.W.0072.080304T1000Z-080304T1045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 400 AM CST TUE MAR 4 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITY OF PRATTVILLE... WESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK... NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...LOWNDESBORO...HAYNEVILLE... NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA... THIS INCLUDES THE CITY OF MONTGOMERY... * UNTIL 445 AM CST * AT 356 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR HAYNEVILLE...AND MOVING NORTHEAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANTELOUS...AUTAUGA COUNTY AIRPORT...WOODCREST...HUNTER... BOYLSTON...COOSADA...MADISON...BOB WOODRUFF LAKE...DEATSVILLE... ELMORE...SPEIGNER...BLUE RIDGE AND WALLSBORO. WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINE AND CAUSE DAMAGE TO HOMES AND STRUCTURES. THE NATIONAL WEATHER SERVICE HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3274 8626 3243 8613 3211 8663 3231 8668 TIME...MOT...LOC 1000Z 226DEG 37KT 3225 8658 $$ 61
2 follow-up statements
000
WWUS54 KBMX 041019
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 AM CST TUE MAR 4 2008
ALC085-041029-
/O.CAN.KBMX.SV.W.0072.000000T0000Z-080304T1045Z/
LOWNDES AL-
419 AM CST TUE MAR 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOWNDES COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST TUESDAY MORNING
FOR EASTERN ALABAMA.
LAT...LON 3250 8648 3274 8626 3268 8623 3267 8623
3263 8621 3262 8621 3249 8616 3228 8647
3228 8648
TIME...MOT...LOC 1019Z 224DEG 32KT 3237 8645
$$
ALC001-051-101-041045-
/O.CON.KBMX.SV.W.0072.000000T0000Z-080304T1045Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
419 AM CST TUE MAR 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CST
FOR WESTERN ELMORE...SOUTHEASTERN AUTAUGA AND NORTHWESTERN MONTGOMERY
COUNTIES...
AT 418 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR CANTELOUS...OR ABOUT 7 MILES
SOUTH OF PRATTVILLE...MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUNTER...MAXWELL AIR FORCE BASE...MILLBROOK...BOYLSTON...COOSADA...
BOB WOODRUFF LAKE...WETUMPKA MUNICIPAL AIRPORT...ELMORE...SPEIGNER...
WEOKA MILLS...WALLSBORO...TEN CEDAR ESTATES...JORDAN DAM...WETUMPKA
AND BLUE RIDGE
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST TUESDAY MORNING
FOR EASTERN ALABAMA.
LAT...LON 3250 8648 3274 8626 3268 8623 3267 8623
3263 8621 3262 8621 3249 8616 3228 8647
3228 8648
TIME...MOT...LOC 1019Z 224DEG 32KT 3237 8645
$$
61000
WWUS54 KBMX 041041
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 AM CST TUE MAR 4 2008
ALC001-051-101-041051-
/O.EXP.KBMX.SV.W.0072.000000T0000Z-080304T1045Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
441 AM CST TUE MAR 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ELMORE...SOUTHEASTERN
AUTAUGA AND NORTHWESTERN MONTGOMERY COUNTIES EXPIRES AT 445 AM CST...
THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST TUESDAY MORNING
FOR EASTERN ALABAMA.
LAT...LON 3250 8648 3274 8626 3268 8623 3267 8623
3263 8621 3262 8621 3249 8616 3228 8647
3228 8648
TIME...MOT...LOC 1041Z 224DEG 32KT 3250 8628
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 3:19 AM CST, 41 minutes earlier.
Area forecast discussion, Mar 4, 3:19 AM CST, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 319 AM CST TUE MAR 4 2008 .DISCUSSION... UPPER LOW WILL CONTINUE TO LIFT OFF TO THE NORTHEAST TODAY PUSHING THE SHOWERS AND THUNDERSTORMS OUT OF THE STATE BY MID TO LATE MORNING. WINDS WILL BE WESTERLY TO NORTHWESTERLY AND GUSTY AT TIMES BUT NOT NEARLY AS BAD AS YESTERDAY. TEMPERATURES WILL GENERALLY HOLD STEADY OR FALL THROUGH THE DAY WITH AFTERNOON TEMPERATURES IN THE 40S NORTHWEST TO 50S SOUTHEAST. POPS AND TEMPERATURES WILL BE FINE TUNED JUST BEFORE THE PACKAGE RELEASE. FOR POPS THIS AFTERNOON...WILL LEAVE IN A CHANCE OF RAIN OR SNOW FOR THE FAR NORTHWESTERN COUNTIES AS THE NAM SHOWS SOME POTENTIAL FOR SOME LIGHT SNOW OR SNOW GRAINS...OTHERWISE JUST A CHANCE OF SOME LIGHT WRAP AROUND SHOWERS AS FAR SOUTH AS INTERSTATE 20. TEMPERATURES WEDNESDAY AND THURSDAY WILL MODIFY A BIT WITH A DRY FRONT MOVING THROUGH THURSDAY MORNING BUT NOT REALLY AFFECTING MUCH. BY THURSDAY NIGHT THE PATTERN REALLY TAKES AN INTERESTING TURN AS COLDER AIR SURGES DOWN THE BACK SIDE OF DIGGING UPPER LEVEL TROUGH. SHORT WAVE ROUNDING THE BASE OF THE TROUGH HELPS TO AMPLIFY A SURFACE WAVE IN THE NORTHERN GULF WITH RAIN CHANCES OVERSPREADING THE AREA AND POSSIBLY MIXING WITH SNOW OVER THE NORTHERN HALF OF THE AREA FRIDAY AND FRIDAY NIGHT. WHILE THERE ARE SOME SLIGHT TIMING DIFFERENCES WITHIN THE MODELS...THIS GENERAL SCENARIO IS BEING SHOWN BY THE MAJORITY OF THE MODELS. WILL STAY CLOSE TO MEX TEMPS WHILE UNDERCUTTING POPS A BIT UNTIL THERE IS A BIT MORE CONFIDENCE IN HOW THIS IS GOING TO DEVELOP. FOR SUNDAY AND MONDAY...TEMPERATURES WILL MODIFY TO NEAR SEASONAL NORMALS WITH DRY WEATHER. && .AVIATION...UPDATE. SQUALL LINE HAS PUSHED EAST OF BHM AND EET AS OF 09Z AND WILL CONTINUE PUSHING EAST THROUGH THE REMAINDER OF THE MORNING. IFR CEILINGS AND GUSTY WINDS THROUGHOUT MODERATE TO HEAVY RAIN AREA. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 59 32 58 32 59 / 90 10 10 10 10 ANNISTON 62 35 58 36 62 / 100 10 10 10 10 BIRMINGHAM 57 32 58 38 60 / 60 10 10 10 10 TUSCALOOSA 56 34 62 37 59 / 30 10 10 10 10 CALERA 57 35 60 37 60 / 60 10 10 10 10 AUBURN 60 36 57 43 63 / 100 10 10 0 10 MONTGOMERY 62 35 62 36 66 / 90 10 10 0 10 TROY 61 35 63 36 67 / 100 10 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 88
Hazardous weather outlook, Mar 4, 3:13 AM CST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 313 AM CST TUE MAR 4 2008 ALZ011>015-017>050-041230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 313 AM CST TUE MAR 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF DAMAGING WINDS... TORNADOES...AND LOCALIZED HEAVY RAINFALL...ARE POSSIBLE GENERALLY EAST OF A LINE FROM BIRMINGHAM TO SELMA. THE SEVERE THUNDERSTORM THREAT WILL PRIMARILY COME IN THE FORM OF A SQUALL LINE...ALONG AND ADVANCING COLD FRONT PUSHING ACROSS THE REGION. DAMAGING WINDS WILL BE THE MAIN THREAT...BUT DUE TO THE SHEAR IN THE ATMOSPHERE...ISOLATED TORNADOES MAY DEVELOP. SEE THE GRAPHIC FOR TIMES AND AREAS AFFECTED. BOTH AHEAD AND BEHIND THE STRONG COLD FRONT...WINDS WILL BE GUSTY WITH SUSTAINED SPEEDS OF 15 TO 20 MPH WITH A FEW GUSTS AROUND 35 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MONDAY NIGHTS SEVERE WEATHER THREAT WILL LAST AS LATE AS 9 AM TUESDAY MORNING...MAINLY FOR COUNTIES NEAR THE GEORGIA STATE LINE. GUSTY WINDS WILL LIKELY CONTINUE INTO TUESDAY AFTERNOON BEHIND THE COLD FRONT AND SOME SORT OF ADVISORY MAY BE NECESSARY. ON FRIDAY...THERE IS A SMALL CHANCE OF SNOW IN THE NORTHERN HALF OF CENTRAL ALABAMA. THERE ARE STILL MANY UNCERTAINTIES WITH THIS WEATHER SYSTEM...AND FORECAST CONFIDENCE IS QUITE LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY TONIGHT INTO EARLY TUESDAY MORNING. 75/LINHARES
In the hours before
Special weather statement, Mar 4, 1:45 AM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 145 AM CST TUE MAR 4 2008 ALZ023>025-034-040830- BIBB-JEFFERSON-SHELBY-TUSCALOOSA- 145 AM CST TUE MAR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR BIBB...JEFFERSON...SHELBY AND TUSCALOOSA COUNTIES UNTIL 230 AM CST... AT 142 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF COALING...OR 13 MILES NORTHWEST OF CENTREVILLE...MOVING NORTHEAST AT 50 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HARMON. VANCE. WEST BLOCTON. CAFFEE JUNCTION. TANNEHILL IRONWORKS STATE PARK. MCCALLA. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CST TUESDAY MORNING FOR ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Mar 4, 2:47 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 247 AM CST TUE MAR 4 2008 ALZ017-040915- BLOUNT- 247 AM CST TUE MAR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR BLOUNT COUNTY UNTIL 315 AM CST... AT 242 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR CLEAR SPRINGS...OR 8 MILES SOUTHWEST OF ONEONTA... MOVING NORTHEAST AT 60 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ALLGOOD. ONEONTA. HENDRIX. SNEAD. MCLARTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CST TUESDAY MORNING FOR ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Mar 4, 3:02 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 AM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG OAKMAN 33.71N 87.39W
03/04/2008 WALKER AL EMERGENCY MNGR
TREES REPORTED DOWN IN OAKMAN. REPORTED BY MEDIA AND EMA.
&&
JD/81Local storm report, Mar 4, 3:04 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
304 AM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 3 N SAMANTHA 33.45N 87.58W
03/04/2008 TUSCALOOSA AL BROADCAST MEDIA
SEVERAL TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF US
HIGHWAY 43 AND CR 38. ONE CHURCH SUSTAINED ROOF DAMAGE
AND ONE TREE FELL ON A VEHICLE. POSSIBLE TORNADO.
0120 AM TSTM WND DMG OAKMAN 33.71N 87.39W
03/04/2008 WALKER AL EMERGENCY MNGR
TREES REPORTED DOWN IN OAKMAN. REPORTED BY MEDIA AND EMA.
POSSIBLE TORNADO.
&&
JD/81Local storm report, Mar 4, 3:29 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 AM CST TUE MAR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG EUTAW 32.84N 87.89W
03/04/2008 GREENE AL EMERGENCY MNGR
TWO HOMES LOST ROOFS ON VAUGHN STREET. ONE HOME DESTROYED
AND NINE ROOFS DAMAGED ON BOLIGEE STREET. POSSIBLE
TORNADO.
&&
JD/81Special weather statement, Mar 4, 3:46 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 346 AM CST TUE MAR 4 2008 ALZ042>044-041030- ELMORE-LOWNDES-MONTGOMERY- 346 AM CST TUE MAR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR ELMORE...LOWNDES AND MONTGOMERY COUNTIES UNTIL 430 AM CST... AT 344 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR MILLBROOK...MOVING NORTHEAST AT 40 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MILLBROOK. BOB WOODRUFF LAKE. TALLAPOOSA RIVER WATER PLANT. WETUMPKA. WARE. CLAUD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST TUESDAY MORNING FOR EASTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 6:03 PM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 12 hr |
| Mar 3, 10:51 PM CST | Tornado Warning | BMX | Greene, Pickens, Sumter | 39 min |
| Mar 4, 12:36 AM CST | Severe Thunderstorm Warning | BMX | Marengo | 39 min |
| Mar 4, 12:41 AM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 34 min |
| Mar 4, 12:49 AM CST | Tornado Warning | BMX | Fayette, Tuscaloosa, Walker | 41 min |
| Mar 4, 1:12 AM CST | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 48 min |
| Mar 4, 1:20 AM CST | Tornado Warning | BMX | Walker, Winston | 40 min |
| Mar 4, 1:46 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas, Perry | 44 min |
| Mar 4, 2:08 AM CST | Severe Thunderstorm Warning | BMX | Jefferson, Shelby, Tuscaloosa | 52 min |
| Mar 4, 2:31 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Shelby, Talladega | 44 min |
| Mar 4, 3:03 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 42 min |
| Mar 4, 3:13 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Clay, St. Clair, Talladega | 47 min |
| Mar 4, 3:16 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 44 min |
| Mar 4, 5:50 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 12 hr |
| Mar 4, 6:09 AM CST | Flash Flood Warning | BMX | Lowndes | 2 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.